Efficient numerical algorithms for solving nonlinear equation

Joint Authors

Rashid, Taha
Shihab, Suha
Hamid, Sad Husayn Abd
Mifrijawi, Raghad Hatim Ahmad
Rashid, Ahmad
Rashid, Muhammad

Source

al-Qadisiyah Journal for Computer Science and Mathematics

Issue

Vol. 13, Issue 2 (30 Jun. 2021), pp.142-150, 9 p.

Publisher

University of al-Qadisiyah College of computer Science and Information Technology

Publication Date

2021-06-30

Country of Publication

Iraq

No. of Pages

9

Main Topic

Mathematics

Abstract EN

Some iterative numerical methods of common family of iterative method for solving nonlinear equations depending on single diode model of a solar cell with are presented in this paper.

Several numerical experiments have been introduced.

The results obtained show that the new method is more accurate, easy to use, and efficient than other numerical methods with lesser computations than the other methods.

American Psychological Association (APA)

Shihab, Suha& Rashid, Muhammad& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& Mifrijawi, Raghad Hatim Ahmad. 2021. Efficient numerical algorithms for solving nonlinear equation. al-Qadisiyah Journal for Computer Science and Mathematics،Vol. 13, no. 2, pp.142-150.
https://search.emarefa.net/detail/BIM-1266819

Modern Language Association (MLA)

Rashid, Ahmad…[et al.]. Efficient numerical algorithms for solving nonlinear equation. al-Qadisiyah Journal for Computer Science and Mathematics Vol. 13, no. 2 (2021), pp.142-150.
https://search.emarefa.net/detail/BIM-1266819

American Medical Association (AMA)

Shihab, Suha& Rashid, Muhammad& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& Mifrijawi, Raghad Hatim Ahmad. Efficient numerical algorithms for solving nonlinear equation. al-Qadisiyah Journal for Computer Science and Mathematics. 2021. Vol. 13, no. 2, pp.142-150.
https://search.emarefa.net/detail/BIM-1266819

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 146-150

Record ID

BIM-1266819